# SDR TRBA2009027

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 29,596 hours, 33,719 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: F96GA0102
- Part serial: 223
- Condition: Failed
- Location: Landing Gear
- Part time: 18,800 hours, 21,334 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WILL NOT MOVE TO RETRACT GEAR POSITION (AT SDQ).  DEFERRED LANDING GEAR RETRACTION SYSTEM AS PER MEL 332-03 AUTH NR 020233DM-C.  MEL CLEARED ON 02-26-09 AT SJU, REPLACED LANDING GEAR CONTROL LEVER AS PER JIC NR 32-31-81.
